Sur un théorème de point critique et application à un problème de non-résonance entre deux valeurs propres du p-laplacien
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 9 (2000) no. 1, p. 5-30
@article{AFST_2000_6_9_1_5_0,
     author = {Anane, Aomar and Chakrone, Omar},
     title = {Sur un th\'eor\`eme de point critique et application \`a un probl\`eme de non-r\'esonance entre deux valeurs propres du $p$-laplacien},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 9},
     number = {1},
     year = {2000},
     pages = {5-30},
     zbl = {0971.35031},
     mrnumber = {1815938},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_2000_6_9_1_5_0}
}
Anane, Aomar; Chakrone, Omar. Sur un théorème de point critique et application à un problème de non-résonance entre deux valeurs propres du $p$-laplacien. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 9 (2000) no. 1, pp. 5-30. http://www.numdam.org/item/AFST_2000_6_9_1_5_0/

[Ah,La,Pa] Ahmad (S.), Lazer (A.C.), Paul (J.L.). - Elementary critical point theory and perturbations of elliptic boundary value problems at resonance, Indiana Univ. Math. J. 25 (1976), 933-944. | MR 427825 | Zbl 0351.35036

[An1] Anane (A.). - Simplicité et isolation de la première valeur propre du p-laplacien avec poids, C.R. Acad. Sci., Paris, t. 305, Série I (1987), 725-728. | MR 920052 | Zbl 0633.35061

[An2] Anane (A.). - Etude des valeurs propres et de la résonance pour l'opérateur p-laplacien, Thèse de Doctorat, Université Libre de Bruxelles, 1987.

[An.Go] Anane (A.) & Gossez (J.-P.). - Strongly nonlinear elliptic problem near resonance, a variational approch, comm, P.D.E., 15(B) (1990), 1141-1159. | Zbl 0715.35029

[An,Ts1] Anane (A.) and Tsouli (N.). - On the second eigenvalue of the p-laplacian, Pitman Res. Notes in Math., 343 (1996), 1-9. | MR 1417265 | Zbl 0854.35081

[An,Ts2] Anane (A.) and Tsouli (N.). - On a nonresonance condition between the first and the second eigenvalue for the p-laplacian, Accepted in International Journal of Mathematics and Mathematical Sciences, 2000. | MR 1861112 | Zbl 1010.35046

[Az] Azizieh (C.). - Méthodes variationnelles et spectre du p-laplacien, Mémoire de Licence, Univercité Libre de Bruxelles, 1997.

[Bo,Dr,Da,Ku] Boccardo (L.), Drabek (P.), Giachetti (D.) and Kucera (M.). - Generalisation of fredholm alternative for nonlinear differential operators, Nonli., 10 (1986), 1083-1103. | MR 857742 | Zbl 0623.34031

[Br,Ni] Brezis (H.) and Nirenberg (L.). - Characterisations of the ranges of some nonlinear operators and applications to boundary value problems, Ann. Scuola Norm. Sup. Pisa, 5 (1978), 225-326. | Numdam | MR 513090 | Zbl 0386.47035

[Ca] Cac (N.P.). - On elliptic boundary value problems at double resonance, J. Math. Anal. Appl., 132 (1988), 473-483. | MR 943520 | Zbl 0682.35043

[Ch] Chakrone (O.). - Thèse de Doctorat, Faculté des Sciences, Oujda, Maroc (1998).

[Co,Ol] Costa (D.G.) and Oliveira (A.). - Existence of solutions for a class of semilinear problems at double resonance, Boll. Soc. Bras. Mat., 19 (1988), 21-37. | MR 1018926 | Zbl 0704.35048

[Cu,De,Go] Cuesta (M.), De Figueiredo (D.) and Gossez (J.P.). - The beginning of the Fucik spectrum for the p-Laplacian, J. Diff. Equat., 159 (1999), 212-238. | MR 1726923 | Zbl 0947.35068

[De] De Figueiredo (D.). - Lectures on the Ekeland variational principe with applications and detours, TATA Institute, Springer, 1989. | MR 1019559 | Zbl 0688.49011

[De,Go] De Figueiredo (D.) & Gossez (J.P.). - Strict monotonicity of eigenvalues and unique continuation, Comm. Part. Diff. Equat., 17 (1992), 339-346. | Zbl 0777.35042

[Dei] Deimling (K.). - Nonlinear Functional Analysis, Springer Verlag, New York-Berlin-Heidelberg, 1985. | MR 787404 | Zbl 0559.47040

[Do] Dolph (C.L.). - Nonlinear integral equations of the Hammerstein type, Trans. Amer. Math. Soc., 66 (1949), 289-307. | MR 32923 | Zbl 0036.20202

[Go,Lo] Gossez (J.P.) and Loulit (A.). - A note on two notions of unique continuation, Bull. Soc. Math. Belg., 45 (1993), Ser. B., 257-267. | MR 1316725 | Zbl 0828.35035

[Go,Mo] Gossez (J.-P.), Moussaoui (M.). - A note on nonresonance between consecutive eigenvalues for a semilinear elliptic problem, Pitman Res. Notes in Math., 343 (1996), 155-166. | MR 1417277 | Zbl 0865.35049

[Lo] Loulit (A.). - Inégalités avec poids et problèmes de continuation unique, Thèse de Doctorat, Université Libre de Bruxelles, 1995.

[Mo] Moussaoui (M.). - Questions d'existence dans les problèmes semi-linéaires elliptiques, Thèse de Doctorat, Université Libre de Bruxelles, 1991.

[Ot1] Otani (M.). - A remark on certain nonlinear elliptic equations, Proc. Fac. Sci. Tokai Univ., 19 (1984), 23-28. | MR 753635 | Zbl 0559.35027

[Ot2] Otani (M.). - On certain second order ordinary differential equations associated with Sobolev-Poincaré-type inequalities, Th. Meth. and Appl. 8 (1984), 1255-1270. | MR 764911 | Zbl 0559.35028

[Pi,Ma] Del Pino (M.A.) and Manasevich (R.F.). - Global Bifurcation from the eigenvalues of the p-laplacian, Journal of Diff. Equat., 92, 226-251 (1991). | MR 1120904 | Zbl 0781.35017

[Ra] Rabinowitz (P.H.). - Minimax methods in critical point theory with applications to differential equations, CBMS Reg. Conf. Series in Math., n° 65, Amer. Math. Soc., Providence, Rhode Island (1986). | MR 845785 | Zbl 0609.58002

[Th] Thews (K.). - Nontrivial solution of elliptic equations at resonance, Proc. R. Soc. Edinb., 85A (1980), 119-129. | MR 566069 | Zbl 0431.35040

[Z] Zelati (V.C.). - A (short) introduction to critical point theory, ICTP (Trieste), 1997.

[Ze] Zeidler (E.). - Nonlinear functional analysis and its applications, Tome III, Variational Methods and Optimization, Springer-Verlag, Berlin (1985). | MR 768749 | Zbl 0583.47051